# SDR SWAA2020060887631

- Difficulty date: May 17, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 500D AT LEVEL STR 28R FWD CARGO COMPARTMENT.  REPLACED SUPPORT ANGLE LOC BS 500D AT LEVEL STR 28R FWD CARGO COMPARTMENT IAW SRM 51-40-02 DWG 143A7902 SHEET 126 REV A AND DWG 143A9805 REV.
